It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carole on September 14, 2000 at 00:37:37:

In Reply to: Re: Side effects? posted by Rauly on September 13, 2000 at 19:43:33:

: : : I am a 44 yr old male, I've had PD for 5 yrs. For about the last yr I have experienced sensations of something crawling on my body. I told my doctor and she immediately changed my meds(permax & eldepryl) to Sinemet & Requip. As far as PD overall I'm doing fine, but these sensations will not go away. Have any of you ever had any similiar occurences. Appreciate your input, thank you.
: : +++++++++
: : Rauly-
: : What you have described is a meth-user symptom. I doubt you are doing THAT! Does it make you want to scratch? Itchy?
: : Carole
: : +++++++++++

: Hi Carole, no I am not a meth user, or any other drug for that matter. Yes, at times it itches and my doctor has prescribed Benadryl at nite(it helps). I also do alot of praying. What is ironic is other than that sensation, I'm doing well as far as PD. I'll be involved in a clinical trial later this month at USC. In addition, they want to send me to Yale Univ. for further PD testing. Hopefully, I'll get to the root of this soon. Thank you very much for your input Carole. Any further comments, much appreciated Raul.
==========
Raul-
I'm so glad you have a sense of humor!
Are you being sponsored by the NIH for the study? (just curious; almost went to John Hopkins for a study, but the dr. went on sabatocal and the study went, too!!) There went that trip! Good luck on your getting to the root of this sensation. It does sound like a drug reaction. I just received an APDA newsletter that described the different dopamine agonists and the D2 and D3 dopamine receptors in the basal ganglia of the brain. It helped me understand why I had less tolerance to some agonists more than others. (I haven't been able to tolerate ANY agonist until Tasmar, and now Comtan.) There's something going on with your creepy crawlies, I'll bet. Keep us posted!
Carole
===============


Follow Ups

All times are GMT -7. The time now is 03:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!